Oculogyric crisis with exacerbation of psychosis: Possible mechanism and clinical implications.
Schneider SA, Udani V, Sankhla CS, Bhatia KR Recurrent Acute Dystonic Reaction and Oculogyric Crisis Despite Withdrawal of Dopamine Receptor Blocking Drugs.
Psychiatric symptoms associated with oculogyric crisis: A review of literature for the characterization of antipsychotic-induced episodes.
Oculogyric Crisis: A syndrome of thouguht disorder and ocular deviation.
Isolated Oculogyric Crisis on Clozapine Discontinuation.
Mendhekar DN, Lohia D, Kataria R Tardive oculogyric crisis associated with amisulpride monotherapy.
We present the case of a young patient who experienced oculogyric crisis following regular administration of metoclopramide for nausea, vomiting, and poor oral intake following a recent Nissen fundoplication.
Oculogyric crisis has also been noted as a reaction to other classes of medications as well.
One case report details oculogyric crisis accompanied by torticollis 26 hours following IM administration of haloperidol lactate in a 22-year-old woman enrolled in a study of the effects of neuroleptic medications on stable patients with schizophrenia.
It is clear that complaints of visual disturbances in patients taking any of the medications mentioned in the above discussion should be taken seriously and evaluated further for manifestation of other extrapyramidal symptoms as well as consideration of oculogyric crisis.
Acute oculogyric crisis after administration of prochlorperazine.
Skorin L Jr, Onofrey BE, DeWitt JD, Phenothiazine-induced oculogyric crisis.